# SDR PNSA1207

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8305H
- Make and model: Piper PA-32-301
- Aircraft serial: 328106017
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 103572001
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STARTER WAS INTERMITTANT, RETURNED TO BASE.
